# SDR HEEA0010610

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran Cdu
- Part number: 8015447
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN WOULD NOT DISPLAY DISTANCE AND BEARING INFORMATION FOR PROGRAMMED COORDINATES. PERFORMED PRELIMINARY INSPECTION. BENCH CHECK GOOD.
